# SDR WRL2008F00007

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION IN THE RT MLG WHEEL WELL STA 1505 AT LONGERON 35 R SKIN INTERCOSTAL AND FRAME ATTACH, REF DELTA N/R 41. REMOVED CORROSION ON SKIN AND FRAME AT LONGERON 35R BETWEEN STA 1505-1521, WITHIN LIMITS IAW SRM 53-00-01, TREAT AND PAINTED SKIN AND FRAME IAW SRM 53-00-01.  FABRICATED NEW INTERSCOSTAL ON DELTA SHOP ORDER AP5785, INSTALLED INTERCOSTAL. IAW DWG AEA0024.  (K)
